# SDR CALA2025010601821

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 62,830 hours, 26,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOME LIGHT FOR SEAT 12R, 20R TURN OFF AFTER 10 SEC ON. REPLACED BATTERY PACK UNDER RH FWD OVERWING EXIT DOOR IN REF TO AMM 33-51-06-960-805.PARTS USED:  99-3351-3-0015,QTY :1 ALL EMERGENCY LIGHTS OPS CKED GOOD - STAYED ON AFTER SELECTING ON MODE.  BATTERY PAC INSTALLED. OPS CHECK GOOD AND SOLD TO INSPECTON.
